# SDR UIEA2018022800307

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,842 hours, 20,237 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Air Duct
- Condition: Torn
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED, SURGE AIR DUCT TORN. REMOVED AND REPLACED APU BLEED SURGE AIR DUCT IAW AMM 20-11-00.
